# SDR CALA0400189

- Difficulty date: February 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 17,691 hours, 6,241 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH AND .75 INCH CRACK IN LEFT MLG CENTER DOOR ON FORWARD LOWER CORNER.  THE MLG DOOR WAS REPAIRED IAW ECRA 5280-01315, REV B.  A DIP WAS ISSUED TO INSPECT THE DOOR EVERY 30 DAYS AND TO REPLACE THE DOOR WITHIN 24 MONTHS.
